# SDR 2005UALA00743

- Difficulty date: July 28, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 22,341 hours, 8,480 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROLLOUT GOT LANDING GEAR NOT DOWN ECAM , THEN GOT NW STEER FAULT.  NWS DID NOT WORK.
